CureZone   Log On   Join
Re: Withdrawal from Serafem (SSRI)
 
_BOB Views: 865
Published: 17 years ago
 
This is a reply to # 20,413

Re: Withdrawal from Serafem (SSRI)


I would taper any SSRI. So monitor closely and if you get symptoms of withdrawl - take the lowest dose and see if that helps. Then cut pills or empty capsules to wean off.

Try superfood www.drschulze.isamazing.com

b) do hot cold showers - put the water as hot as you can stand it for 1 minute, then all cold for 15-30 seconds. Do 3 rotations to start and work up to 7

c) start adding fruits and veges and lots of water

Check back.

Get dr schulze's book, common sense, available on my homepage:

common sense link

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.293 sec, (1)